# SDR QXEA200701604

- Difficulty date: October 23, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 16,670 hours, 12,048 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 550-581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - RIGHT CENTER SEAT TRACK NR 15 HAS CORROSION ON CENTER AND EDGES OF TRACK AT STATIONS FS 550, 555, 573, AND 581.  REPAIRED IAW AMM  53-00-49-000-801-A01.
